# SDR SCNA20250904358

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 53,603 hours, 29,964 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L1 DOOR SLIDE FLAP HANGING LOW.  RE-POSITIONED L1 DOOR SLIDE FLAP AND INSPECTED SLIDE LATCH REF AMM 25-66-01
